Alert archive / Alabama / Areal Flood Warnings in 2021

Areal Flood Warning 8, NWS Birmingham, AL

May 4, 20215 counties in Alabama

NWS Birmingham, AL issued this areal flood warning at May 4, 2021, 2:07 PM CDT for 5 counties in Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 2:07 PM CDT (19:07 UTC)
Expired
May 4, 2021, 7:50 PM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Blount County, AL, Calhoun County, AL, Cherokee County, AL, Etowah County, AL, St. Clair County, AL

The radar

The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2158 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

666 
WGUS44 KBMX 041907
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
207 PM CDT Tue May 4 2021

ALC009-015-019-055-115-050100-
/O.NEW.KBMX.FA.W.0008.210504T1907Z-210505T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Calhoun AL-Cherokee AL-Etowah AL-St. Clair AL-
207 PM CDT Tue May 4 2021

The National Weather Service in Birmingham has issued a

* Flood Warning for...
  Blount County in central Alabama...
  Northeastern St. Clair County in central Alabama...
  Northwestern Calhoun County in east central Alabama...
  Cherokee County in northeastern Alabama...
  Etowah County in northeastern Alabama...

* Until 800 PM CDT.

* At 207 PM CDT, Doppler radar indicated heavy rain due to 
  thunderstorms. Flooding is already occurring across the warned 
  area. Between 1 and 3 inches of rain have fallen.

Some locations that will experience flooding include...
  Gadsden, Rainbow City, Oneonta, Attalla, Piedmont, Hokes Bluff, 
  Springville, Centre, Cedar Bluff, Blountsville, Cleveland, Centre 
  Municipal Airport, Little River Canyon National Preserve, Forney, 
  Dallas, Glencoe, Warrior, Ashville, Sardis City and Locust Fork.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3382 8695 3390 8692 3397 8677 3409 8669
      3408 8669 3425 8651 3426 8644 3410 8630
      3418 8619 3420 8584 3424 8584 3436 8563
      3453 8552 3396 8540 3396 8572 3390 8580
      3389 8616 3377 8655 3384 8676

$$

40/Sizemore
1 follow-up statement
688 
WGUS84 KBMX 050050
FLSBMX

Flood Statement
National Weather Service Birmingham AL
750 PM CDT Tue May 4 2021

ALC009-015-019-055-115-050100-
/O.CAN.KBMX.FA.W.0008.000000T0000Z-210505T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Calhoun AL-Cherokee AL-Etowah AL-St. Clair AL-
750 PM CDT Tue May 4 2021

...FLOOD WARNING IS CANCELLED FOR BLOUNT, NORTHEASTERN ST. CLAIR, 
NORTHWESTERN CALHOUN, CHEROKEE AND ETOWAH COUNTIES...

The heavy rain has ended and flooding should no longer pose an 
immediate threat. Please continue to heed remaining road closures.

LAT...LON 3382 8695 3390 8692 3397 8677 3409 8669
      3408 8669 3425 8651 3426 8644 3410 8630
      3418 8619 3420 8584 3424 8584 3436 8563
      3453 8552 3396 8540 3396 8572 3390 8580
      3389 8616 3377 8655 3384 8676

$$

40/Sizemore

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at May 4, 1:52 PM CDT, 15 minutes earlier.

Area forecast discussion, May 4, 1:52 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
152 PM CDT Tue May 4 2021

.UPDATE...
Afternoon Update.

&&

.SHORT TERM...
/Updated at 0149 PM CDT Tue May 04 2021/

Through this Evening.

Strong to severe thunderstorms continue along the I-20 corridor
producing gusty winds, torrential rainfall, and abundant lightning.
These storms are being fueled by a very warm and moist southern
stream which has allowed temperatures to rise above previous
forecast highs. Evidence of backbuilding and training of storms
will lead to a continued threat for flash flooding in the
Birmingham metro area and along the I-59 corridor where hourly
rain rates are as high as 3 to 4 inches per hour. There are
several sites south of I-20 which have measured air temperatures
in the lower 90s with dewpoints in the lower 70s. This is prime
evidence of strong surface-based instability of 3500-4000 J/kg
per RAP mesoanalysis. This area has also seen little coverage of
rainfall thus far today which indicates a thermodynamic parameter
space primed for strong convective initiation.

A broad area of thunderstorms is currently tracking across the Lower
MS River supported by the right entrance region of the upper-level
jet and associated surface front over western Louisiana. As the low-
level jet strengthens to around 50-60 kts late this afternoon &
evening, these storms will likely become better congealed into an
organized convective line as they enter western AL with the
potential for strong, damaging winds increasing with time. The
expected QLCS will reach our western counties as early as 4 PM and
exit southeast of the I-85 corridor around 10 PM posing the risk
of a potentially widespread damaging wind event across Central AL,
especially in the southwest quarter of the forecast area where a
Moderate Risk of severe storms has been defined. Due to the robust
nature of the updrafts, large hail may accompany stronger cells
as well as the potential for a few tornadoes embedded within the
line. The addition of heavy rainfall accumulations upwards of 1 to
2 inches will produce a continued concern for Flash Flooding in
areas that have already received amounts of 2-3 inches, especially
near and north of the I-20 corridor.

Overnight through Tomorrow.

The heavier activity will outrun the cold front and should exit the
area shortly before midnight as the front begins to enter
northwestern AL. Highest rain chances will be south of I-85 tomorrow
morning and will decrease throughout the day as the trough ejects
towards the east coast. During the afternoon, expect diminishing
cloud cover with a mild, post-frontal airmass which will accompany
the northwesterly flow. Highs will be in the lower 70s northwest to
lower 80s southeast.

86

.LONG TERM...
/Updated at 0341 AM CDT Tue May 04 2021/

Wednesday night through Monday.

The frontal boundary should be exiting Central AL by Wednesday
evening, ending any significant rain chances for our area. Cooler
and drier northerly flow will build in as the upper level trough
axis swings through our region during the day on Thursday. This will
lead to high temperatures running a few degrees below normal for
both Thursday and Friday. Ridging builds in across the Gulf States
Friday into Saturday as the upper level flow transitions to quasi-
zonal regime. This will lead to continued rain-free through the
early part of the weekend. High temperatures do being to increase by
Saturday as surface high slides to our east, shifting our winds out
of the south, which will bring in the warmer air mass from the Gulf.

A surface low develops across the Central Plains on Saturday, but
quickly moves eastward under the generally zonal flow. Because the
zonal flow persist, the frontal boundary associated with this low
has a hard time pushing south. Mode guidance suggests the boundary
will slow or stall across the Ohio Valley and remain well to our
north through early next week. However, broader scale ascent due to
isentropic lift in the warm/moist airmass to the south of the
boundary could lead to scattered showers and thunderstorms for
portions of Central AL Sunday and Monday. There's still a good
amount of uncertainty on where this precip lines up, so for now,
I'll keep 30-40% chance of rain across the northern half of Central
AL on Sunday, becoming 40-50% by Monday.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Scattered to numerous thunderstorms will produce flight criteria
impacts throughout this afternoon. A cluster of thunderstorms near
and north of I-20 will move across our northern terminals for most
of the afternoon. A second round of widespread thunderstorms
currently moving into Mississippi will track towards west Central
AL by mid afternoon. These storms will reach TCL around 20Z then
continue east and southeast before reaching MGM and TOI around
00-03Z. Rain will generally end north to south overnight as a cold
front passes through the area, but low ceilings are expected
behind the front. Surface winds will become northwesterly by early
tomorrow morning around 5-10 kts with clouds decreasing and
ceilings slowly rising during the late morning.

Note: AMD NOT SKED until further notice at KASN due to ongoing
equipment issues.

86

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected today as a cold
front moves through the area. Winds will increase from the south
and become southwesterly today. Strong, gusty winds can be
anticipated along and ahead of the line of thunderstorms that move
through today. Drier air arrives for Thursday through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     60  75  49  74  47 /  80  10   0   0   0
Anniston    63  77  51  75  49 /  80  10   0   0   0
Birmingham  63  76  52  76  51 /  80  10   0   0   0
Tuscaloosa  61  77  53  77  51 /  60   0   0   0   0
Calera      63  76  54  75  51 /  80  10   0   0   0
Auburn      65  78  56  76  52 /  90  50   0   0   0
Montgomery  68  81  57  79  54 /  90  50   0   0   0
Troy        67  81  58  79  54 /  90  60   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 4, 3:46 AM CDT, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
346 AM CDT Tue May 4 2021

ALZ011>015-017>050-051200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
346 AM CDT Tue May 4 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible today across all of
Central Alabama. Threats include damaging winds up to 70 mph, large
hail and a few brief tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
needed today.

In the hours before

Local storm report, May 4, 1:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      RIVERCHASE GALLERIA     33.38N 86.80W
05/04/2021                   JEFFERSON          AL   PUBLIC

            FLOODING AT HIGHWAY 31 NORTH AND HIGHWAY
            150.

&&
Local storm report, May 4, 1:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             HEFLIN                  33.65N 85.59W
05/04/2021  E1.25 INCH       CLEBURNE           AL   PUBLIC

            HAIL DOLLAR OR SLIGHTLY LARGER HAIL REPORTED
            ON SOCIAL MEDIA.

&&

CBD
Local storm report, May 4, 1:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     FLASH FLOOD      1 SSE VULCAN PARK       33.48N 86.79W
05/04/2021                   JEFFERSON          AL   PUBLIC

            FLASH FLOODING REPORTED AT THE VALLEY HOTEL
            IN HOMEWOOD.

&&

CBD
Local storm report, May 4, 1:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     FLASH FLOOD      1 NE UAB CAMPUS         33.51N 86.80W
05/04/2021                   JEFFERSON          AL   PUBLIC

            FLASH FLOODING OCCURRING ALONG THE STREET IN
            FRONT OF NEWKS EATERY - DOWNTOWN BIRMINGHAM.

&&

CBD
Local storm report, May 4, 1:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
154 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     FLASH FLOOD      1 ESE SAKS              33.70N 85.83W
05/04/2021                   CALHOUN            AL   EMERGENCY MNGR

            WATER RESCUE NEAR SAKS MIDDLE SCHOOL.

&&
Local storm report, May 4, 1:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
159 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     TSTM WND DMG     1 W BLOUNT SPRINGS      33.93N 86.82W
05/04/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN NEAR COUNTY ROAD 5 AND HAYES ROAD.

1012 AM     TSTM WND DMG     2 NNW DALLAS            33.87N 86.67W
05/04/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN ACROSS BRIDGE AT PHILADELPHIA ROAD
            AND CENTER SPRINGS ROAD IN TRAFFORD.

1018 AM     TSTM WND DMG     ONEONTA                 33.95N 86.48W
05/04/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN ACROSS 4TH STREET.

1046 AM     TSTM WND DMG     1 NE ALTOONA            34.04N 86.30W
05/04/2021                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN AND BLOCKING THE ROADWAY AT HWY
            179 AND BARNES ROAD.

1050 AM     TSTM WND DMG     4 NW CRUDUP             34.13N 86.06W
05/04/2021                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN ALONG BUSTER WILLET ROAD AND SAND
            VALLEY ROAD.

1058 AM     TSTM WND DMG     2 NNW CRUDUP            34.12N 86.02W
05/04/2021                   ETOWAH             AL   EMERGENCY MNGR

            POWER LINES DOWN ALONG DUCK SPRINGS ROAD.

1126 AM     TSTM WND DMG     2 WSW NECTAR            33.96N 86.66W
05/04/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN ALONG STATE HIGHWAY 160 IN HAYDEN.

1205 PM     TSTM WND DMG     4 SSW BROOKSVILLE       34.13N 86.49W
05/04/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN ACROSS COUNTY ROAD 30.

0120 PM     FLASH FLOOD      1 E UAB CAMPUS          33.50N 86.79W
05/04/2021                   JEFFERSON          AL   PUBLIC

            FLOODING ON MAGNOLIA AVENUE SOUTH NEAR FIVE
            POINTS.

0121 PM     FLASH FLOOD      1 NNE UAB CAMPUS        33.51N 86.80W
05/04/2021                   JEFFERSON          AL   PUBLIC

            ONE FOOT OF WATER OVER THE ROAD ON 4TH
            AVENUE SOUTH IN DOWNTOWN.

0131 PM     HAIL             HEFLIN                  33.65N 85.59W
05/04/2021  E1.25 INCH       CLEBURNE           AL   PUBLIC

            HAIL DOLLAR OR SLIGHTLY LARGER HAIL REPORTED
            ON SOCIAL MEDIA.

0132 PM     FLASH FLOOD      1 NNE SAKS              33.73N 85.83W
05/04/2021                   CALHOUN            AL   EMERGENCY MNGR

            INTERSECTION OF GLADE ROAD AND LENLOCK LANE
            FLOODED. REPORTED BY EMA.

0134 PM     FLASH FLOOD      RIVERCHASE GALLERIA     33.38N 86.80W
05/04/2021                   JEFFERSON          AL   PUBLIC

            FLOODING AT HIGHWAY 31 NORTH AND HIGHWAY
            150.

0139 PM     FLASH FLOOD      1 WSW BIG WILLS CREEK   33.98N 86.02W
05/04/2021                   ETOWAH             AL   PUBLIC

            FLASH FLOODING IN THE CLUBVIEW SUBDIVISION
            OFF RAINBOW DRIVE. RELAYED VIA SOCIAL MEDIA.

0146 PM     FLASH FLOOD      1 SSE VULCAN PARK       33.48N 86.79W
05/04/2021                   JEFFERSON          AL   PUBLIC

            FLASH FLOODING REPORTED AT THE VALLEY HOTEL
            IN HOMEWOOD.

0151 PM     FLASH FLOOD      1 NE UAB CAMPUS         33.51N 86.80W
05/04/2021                   JEFFERSON          AL   PUBLIC

            FLASH FLOODING OCCURRING ALONG THE STREET IN
            FRONT OF NEWKS EATERY - DOWNTOWN BIRMINGHAM.

0151 PM     FLASH FLOOD      1 ESE SAKS              33.70N 85.83W
05/04/2021                   CALHOUN            AL   EMERGENCY MNGR

            WATER RESCUE NEAR SAKS MIDDLE SCHOOL.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:02 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery43 min
May 3, 7:13 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry32 min
May 3, 7:25 PM CDTFlash Flood WarningBMXAutauga, Elmore, Macon, Montgomery5 hr
May 3, 7:29 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Macon, Tallapoosa2 hr
May 3, 7:40 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery47 min
May 3, 7:46 PM CDTSpecial Weather StatementBMXChilton44 min
May 3, 8:30 PM CDTSpecial Weather StatementBMXLee, Macon45 min
May 3, 8:36 PM CDTSpecial Weather StatementBMXChilton39 min
May 3, 8:51 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Perry3 hr
May 3, 8:59 PM CDTSpecial Weather StatementBMXRussell46 min
May 3, 9:31 PM CDTSpecial Weather StatementBMXShelby59 min
May 4, 7:27 AM CDTSpecial Weather StatementBMXMarion48 min
May 4, 7:57 AM CDTSpecial Weather StatementBMXLamar, Marion48 min
May 4, 9:07 AM CDTSevere Thunderstorm WarningBMXWinston38 min
May 4, 10:26 AM CDTSevere Thunderstorm WarningBMXBlount23 min
May 4, 10:59 AM CDTSpecial Weather StatementBMXWalker31 min
May 4, 11:00 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Walker3 hr
May 4, 11:06 AM CDTAreal Flood AdvisoryBMXBlount, Calhoun, Cherokee, Etowah, St. Clair3 hr
May 4, 11:12 AM CDTTornado WarningBMXFayette, Tuscaloosa21 min
May 4, 11:25 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker50 min
May 4, 11:45 AM CDTAreal Flood AdvisoryBMXJefferson2 hr
May 4, 11:49 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair26 min
May 4, 12:03 PM CDTFlash Flood WarningBMXBlount, Etowah, St. Clair117 min
May 4, 12:10 PM CDTFlash Flood WarningBMXJefferson7 hr
May 4, 12:14 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega46 min
May 4, 12:17 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby28 min
May 4, 12:35 PM CDTFlash Flood WarningBMXCalhoun, Etowah, St. Clair, Talladega3 hr
May 4, 12:56 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Talladega64 min
May 4, 1:15 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby30 min
May 4, 1:25 PM CDTTornado WarningBMXCleburne24 min
May 4, 1:39 PM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby5 hr
May 4, 2:54 PM CDTAreal Flood AdvisoryBMXClay, Cleburne, Randolph, Shelby, Talladega3 hr
May 4, 3:50 PM CDTSevere Thunderstorm WarningBMXSumter55 min
May 4, 4:01 PM CDTFlash Flood WarningBMXShelby, Talladega3 hr
May 4, 4:05 PM CDTFlash Flood WarningBMXBibb, Tuscaloosa3 hr
May 4, 4:13 PM CDTSevere Thunderstorm WarningBMXTuscaloosa29 min
May 4, 4:20 PM CDTSevere Thunderstorm WarningBMXGreene55 min
May 4, 4:30 PM CDTSevere Thunderstorm WarningBMXHale, Marengo63 min
May 4, 4:45 PM CDTSpecial Weather StatementBMXWalker, Winston30 min
May 4, 5:00 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Dallas, Perry75 min
May 4, 5:17 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBMXJefferson, Shelby3 hr
May 4, 5:29 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Lowndes76 min
May 4, 5:30 PM CDTTornado WarningBMXChilton, Perry30 min
May 4, 5:38 PM CDTTornado WarningBMXShelby12 min
May 4, 5:54 PM CDTSevere Thunderstorm WarningBMXCoosa50 min
May 4, 5:59 PM CDTSevere Thunderstorm WarningBMXElmore61 min
May 4, 6:07 PM CDTSevere Thunderstorm WarningBMXMontgomery68 min
May 4, 6:19 PM CDTSevere Thunderstorm WarningBMXTallapoosa56 min
May 4, 6:24 PM CDTTornado WarningBMXElmore, Montgomery13 min
May 4, 6:37 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Pike83 min
May 4, 6:41 PM CDTSevere Thunderstorm WarningBMXChambers, Lee61 min
May 4, 6:48 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby22 hr

Nearby

Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.